Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Skew-Symmetric Determinants

S. Parameswaran
The American Mathematical Monthly
Vol. 61, No. 2 (Feb., 1954), p. 116
DOI: 10.2307/2307800
Stable URL: http://www.jstor.org/stable/2307800
Page Count: 1
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
116
    116